A 44-year-old female asked:
Disclaimer

i just got my synthroid (thyroxine) increased from .150 to .175 2 days ago and im exhausted barely can stay at work what's going on?

1 doctor answer
Dr. Marvin Den
44 years experience Internal Medicine
It may not be thyroi: Would suggest a further evaluation for possible causes.
Answered on Jan 11, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Hypothyroidism: Recheck your tsh and if it's not in therapeutic range dose increase will be needed. If it's ok, then other causes of chronic fatigue must be checked f ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Harold Fields
60 years experience Family Medicine
Hypothyroidism : Despite the fact that her symptoms improved with the thyroid dose it is possible that then coming back is not associated with the dose of thyroid you ... Read More
A 28-year-old female asked:
Dr. Myron Arlen
63 years experience Surgical Oncology
Possibly: Hypothyroidism if present is best treated with synthetic T4 levothyroxine Synthroid There is variability in absorption and distribution of generic T4 ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
THYROID EXHAUSTION: You can expect not to feel yourself, particularly energy wise, until and after the supplement being used to replace your thyroid is enough and plenty, ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month